# SDR AALA2009022000505

- Difficulty date: February 20, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 70,409 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  - LEFT SIDE OVERWING EMERGENCY LIGHT INOPERATIVE.  RESEATED AFT BATTERY PACK.
